Limit theorems for the maximum of sums of independent random processes
AbstractWe study the conditions for the weak convergence of the maximum of sums of independent random processes in the spaces $C[0, 1]$ and $L_p$ and present examples of applications to the analysis of statistics of the type $\omega 2 $.
How to Cite
Matsak, I. K., A. M. Plichko, and A. S. Sheludenko. “Limit Theorems for the Maximum of Sums of Independent Random Processes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 4, Apr. 2018, pp. 506-18, http://umj.imath.kiev.ua/index.php/umj/article/view/1572.